On 2X2 systems of conservation laws with fluxes that are entropies

Autor: Michael Junk
Jazyk: angličtina
Rok vydání: 2003
Předmět:
Zdroj: Electronic Journal of Differential Equations, Vol 2003, Iss 26, Pp 1-21 (2003)
Druh dokumentu: article
ISSN: 1072-6691
Popis: In this article, we study systems of conservation laws with two dependent and two independent variables which have the property that the fluxes are entropies. Several characterizations of such flux functions are presented. It turns out, that the corresponding systems automatically possess a large class of additional entropies, they are closely related to a kinetic equation, and, in the case of strict hyperbolicity, they can be decoupled into two independent Burgers' equations. The isentropic Euler equations with zero or cubic pressure laws are the most prominent examples of such systems, but other examples are also presented.
Databáze: Directory of Open Access Journals